# SDR ASOA201702202001

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 22,107 hours, 14,354 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: AH670366001
- Condition: Binding
- Location: Emergency Exit
- Part time: 22,107 hours, 14,354 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY ESCAPE DOOR WILL NOT OPEN UNDER NORMAL OPERATION OR DURESS.
